Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Yakov Berkovich
Title: Groups of prime power order. Vol. 1 (with a foreword by Zvonimir Janko)
Additional book information: de Gruyter Expositions in Mathematics, 46, Walter de Gruyter GmbH & Co. KG, Berlin, 2008, xx+512 pp., ISBN 978-3-11-020418-6

Author: Yakov Berkovich and Zvonimir Janko
Title: Groups of prime power order. Vol. 2
Additional book information: de Gruyter Expositions in Mathematics, 47, Walter de Gruyter GmbH & Co. KG, Berlin, 2008, xvi+596 pp., ISBN 978-3-11-020419-3

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: C. R. Leedham-Green
Affiliation: Queen Mary, University of London
Journal: Bull. Amer. Math. Soc. 48 (2011), 315-323
DOI: https://doi.org/10.1090/S0273-0979-2011-01298-8
Published electronically: January 13, 2011
Review copyright: © Copyright 2011 American Mathematical Society